MathSciNet Relay Station
MathSciNet bibliographic data
MR1212267 (94g:20013) 20C20 (20C34 20D08)
Hiss, Gerhard The $3$-modular characters of the Rudvalis sporadic simple group and its covering group. Math. Comp. 62 (1994), no. 206, 851–863.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement